# SDR ZZDA2009324

- Difficulty date: October 18, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA SEAT TRACK, STA 237, RBL 20, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER DC9 SRM 53-05 FIG 4F AND EA 17-53-02116IR.  SEE NR 5176 AND 5272.
